# SDR CA020304002

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 13,218 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTURE FROM SAN ANTONIO, TEXAS DURING CRUISE PHASE OF FLT NR 2 ENGINE EXHIBITED OIL TEMP OF 185C & PRESSURE OF 27 PSI. CREW C/W WITH AFM PROCEEDURES & SHUTDOWN ENGINE. CREW DECLARED EMERGENCY & LANDED IN EL PASO, TEXAS. MESA SENT 2 MECHANICS TO INVESTIGATE. DURING INVEST. OIL FOUND IN TAIL PIPE & OIL FILTER FOUND TO HAVE CARBON RESIDUE / PIECES IN IT ALSO CARBON RESIDUE FOUND IN B-SUMP SCREENS. GE REP CONSULTED. IT DETERMINED WITH GE THAT ENGINE EXPERIENCED "B-SUMP COKE SHEDDING". GAE SUGGESTED THAT MX CLEAN ALL SCREENS REASSEMBLE & RUN ENGINE AT CRUISE POWER FOR 1 HR THEN REMOVE & CHECK FILTER&SCREENS. FINDING WERE GOOD. A/C THEN FAIRIED TO FRES NO & CHECKED AGAIN PER GE SB 79-0014&AD 2001
